On Form Ideals and Artin-Rees Condition.
Manuscripta mathematica, Tome 36 (1981), pp. 125-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1981__36_154811,
author = {Luca Chiantini},
title = {On {Form} {Ideals} and {Artin-Rees} {Condition.}},
journal = {Manuscripta mathematica},
pages = {125--146},
year = {1981},
volume = {36},
zbl = {0482.13002},
url = {http://geodesic.mathdoc.fr/item/MM2_1981__36_154811/}
}
Luca Chiantini. On Form Ideals and Artin-Rees Condition.. Manuscripta mathematica, Tome 36 (1981), pp. 125-146. http://geodesic.mathdoc.fr/item/MM2_1981__36_154811/